# SDR 98ZZZX521

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1691R
- Make and model: Cessna R182
- Aircraft serial: R18200516
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Lt Wing Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL SAMPLE DRAIN VALVE DRIPPING AND THEN REMAINING OPEN.  UPON DISMANTLE, THE O-RING WAS FOUND BROKEN IN 3 PLACES AND SEPARATED INTO 2 PIECES.  THE BROKEN O-RING PIECES LODGED IN THE FORWARD FLOW HOLES AND KEPT THE VALVE STEM OPEN.  UPON MEASUREMENT OF THE VALVE STEM DIAMETER AT THE O-RING POSITION, THE DIAMETER WAS .028 INCH LARGER THAN A VALVE STEM REMOVED EARLIER.
